# SDR UIEA2018102502347

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,729 hours, 15,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT VALVE EICAS MESSAGE ON EICAS AFTER ENGINE START AND PACKS/BLEEDS CONFIGURATION, INTERMITTENT. COMPLIED WITH FORWARD EQUIPMENT COOLING SYSTEM CHECK WITH NO FAULTS NOTED AT THIS TIME IAW AMM 21-58-00.
